User menu

Accès à distance ? S'identifier sur le proxy UCLouvain | Saint-Louis

Noncommutative Spherically Symmetric Space

  • Open access
  • PDF
  • 214.74 K
  1. A. Connes, Noncommutative Geometry (1994)
  2. Doplicher Sergio, Fredenhagen Klaus, Roberts John E., Spacetime quantization induced by classical gravity, 10.1016/0370-2693(94)90940-7
  3. Doplicher Sergio, Fredenhagen Klaus, Roberts John E., The quantum structure of spacetime at the Planck scale and quantum fields, 10.1007/bf02104515
  4. Douglas Michael, Nekrasov Nikita, Noncommutative field theory, 10.1103/revmodphys.73.977
  5. Seiberg Nathan, Witten Edward, String theory and noncommutative geometry, 10.1088/1126-6708/1999/09/032
  6. Myers Robert C, Dielectric-branes, 10.1088/1126-6708/1999/12/022
  7. Dunne G., Jackiw R., “Peierls substitution” and Chern-Simons Quantum mechanics, 10.1016/0920-5632(93)90376-h
  8. Bander Myron, Noncommuting spherical coordinates, 10.1103/physrevd.70.087702
  9. Frenkel J., Pereira S. H., Coordinate noncommutativity in strong nonuniform magnetic fields, 10.1103/physrevd.69.127702
  10. Govaerts Jan, Murray Seán, Noncommuting coordinates and magnetic monopoles, 10.1007/jhep01(2010)008
  11. Balachandran A. P., Kürkçüoglu S., Vaidya S., Lectures on Fuzzy and Fuzzy Susy Physics, ISBN:9789812707468, 10.1142/9789812707468
  12. Berezin F. A., General concept of quantization, 10.1007/bf01609397
  13. Madore J, The fuzzy sphere, 10.1088/0264-9381/9/1/008
  14. Grosse H., Klimčík C., Prešnajder P., Topologically nontrivial field configurations in noncommutative geometry, 10.1007/bf02099460
  15. Dolan Brian P, O'Connor Denjoe, Presnajder Peter, Fuzzy Complex Quadrics and Spheres, 10.1088/1126-6708/2004/02/055
  16. Balachandran A.P., Dolan Brian P., Lee J., Martin X., O’Connor Denjoe, Fuzzy complex projective spaces and their star-products, 10.1016/s0393-0440(02)00020-7
  17. Dolan Brian P, Huet Idrish, Murray Seán, O'Connor Denjoe, Noncommutative vector bundles over fuzzy Bbb CBbb PN and their covariant derivatives, 10.1088/1126-6708/2007/07/007
  18. Dolan Brian P, Huet Idrish, Murray Seán, O'Connor Denjoe, A universal Dirac operator and noncommutative spin bundles over fuzzy complex projective spaces, 10.1088/1126-6708/2008/03/029
  20. Seán Murray, Adv. Theor. Math. Phys., 12, 641 (2008)
  21. Arnlind Joakim, Bordemann Martin, Hofer Laurent, Hoppe Jens, Shimada Hidehiko, Fuzzy Riemann surfaces, 10.1088/1126-6708/2009/06/047
  22. Lizzi Fedele, Vitale Patrizia, Zampini Alessandro, The fuzzy disc, 10.1088/1126-6708/2003/08/057
  23. Lizzi Fedele, Vitale Patrizia, Zampini Alessandro, The beat of a fuzzy drum: fuzzy Bessel functions for the disc, 10.1088/1126-6708/2005/09/080
  24. Scholtz F G, Chakraborty B, Govaerts J, Vaidya S, Spectrum of the non-commutative spherical well, 10.1088/1751-8113/40/48/019
  25. Hammou A. B., Lagraa M., Sheikh-Jabbari M. M., Coherent state induced star product onRλ3and the fuzzy sphere, 10.1103/physrevd.66.025025
  26. Moreno E. F., Spherically symmetric monopoles in noncommutative space, 10.1103/physrevd.72.045001
  27. Burić M., Madore J., Spherically symmetric non-commutative space: d=4, 10.1140/epjc/s10052-008-0748-6
  28. Snyder Hartland S., Quantized Space-Time, 10.1103/physrev.71.38
  29. Brian Wybourne, Classical Groups for Physicists (1974)
  30. Lipkin H.J, Weisberger W.I, Peshkin M, Magnetic charge quantization and angular momentum, 10.1016/0003-4916(69)90279-6
  31. Peshkin M, Elementary algebra of the Euclidean group, with application to magnetic charge quantization, 10.1016/0003-4916(71)90069-8
  32. B. G. Adams, Advances in Quantum Chemistry (1988)
  33. Battisti Marco Valerio, Meljanac Stjepan, Modification of Heisenberg uncertainty relations in noncommutative Snyder space-time geometry, 10.1103/physrevd.79.067505
  34. De Bièvre S., Coherent states over symplectic homogeneous spaces, 10.1063/1.528321
  35. Isham C. J., Klauder J. R., Coherent states for n‐dimensional Euclidean groups E(n) and their application, 10.1063/1.529402
  36. B. G. Adams, Dynamical Groups and Spectrum Generating Algebras (1988)
Bibliographic reference Murray, Sean ; Govaerts, Jan. Noncommutative Spherically Symmetric Space. In: Physical Review. D, Particles, Fields, Gravitation and Cosmology, Vol. 83, no. 2, p. 025009 (9 pages) (2011)
Permanent URL